Communications in Information and Systems

Volume 5 (2005)

Number 4

Semi-global Robust Output Regulation for Nonlinear Systems in Normal Form Using Output Feedback

Pages: 385 – 400



Zhiyong Chen

Jie Huang

Weiyao Lan


This paper studies the semi-global robust output regulation problem for the class of nonlinear affine systems in normal form. The same problem was studied before by Khalil under the assumption that the solution of the regulator equations is polynomial. By using the nonlinear internal model approach, we have relaxed the polynomial assumption on the solution of the regulator equations.


Output regulation; stabilization; output feedback; robust control; internal model

Published 1 January 2005